MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS BARD SNARE RETRIEVAL KIT; PERCUTANEOUS RETRIEVAL DEVICE

HERAEUS MEDICAL COMPONENTS BARD SNARE RETRIEVAL KIT; PERCUTANEOUS RETRIEVAL DEVICE
Model Number SP-4094-002
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a vena cava filter retrieval procedure, the marker band of the snare at the proximal end allegedly fell off into the vessel.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
This submission does not constitute a determination or admission that the device has malfunctioned or that the device was related to a death or injury.Device was discarded by user and is not available for evaluation.

Brand Name
BARD SNARE RETRIEVAL KIT
Common Device Name
PERCUTANEOUS RETRIEVAL DEVICE
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS
5030 centerville road
st. paul MN 55127
Manufacturer (Section G)
HERAEUS MEDICAL COMPONENTS, SRL
parque industrial zona franca
la lima guadalupe building 29
cartago, costa rica 30106
CS   30106
Manufacturer Contact
tim desaulniers
5030 centerville road
st. paul, MN 55127
6123252003
MDR Report Key16796438
Report Number3008988055-2023-00003
Device Sequence Number6377867
Product Code MMX
UDI-Device Identifier00857834006551
UDI-Public(01)00857834006551(17)230425(10)9010023491
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2025
Device Model NumberSP-4094-002
Device Catalogue NumberSRK35
Device Lot Number9010023491
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown